Chernousova, E. and Feng , Y. and Hryniv, O. and Molchanov, S. and Whitmeyer, J. (2021) 'Steady states of lattice population models with immigration.', Mathematical population studies., 28 (2). pp. 63-80.
In a lattice population model where individuals evolve as subcritical branching random walks subject to external immigration, the cumulants are estimated and the existence of the steady state is proved. The resulting dynamics are Lyapunov stable in that their qualitative behavior does not change under suitable perturbations of the main parameters of the model. An explicit formula of the limit distribution is derived in the solvable case of no birth. Monte Carlo simulation shows the limit distribution in the solvable case.
|Full text:||(AM) Accepted Manuscript|
Download PDF (467Kb)
|Publisher Web site:||https://doi.org/10.1080/08898480.2020.1767411|
|Publisher statement:||This is an Accepted Manuscript of an article published by Taylor & Francis in Mathematical population studies on 12 June 2020 available online: http://www.tandfonline.com/10.1080/08898480.2020.1767411|
|Date accepted:||No date available|
|Date deposited:||14 July 2020|
|Date of first online publication:||12 June 2020|
|Date first made open access:||12 December 2021|
Save or Share this output
|Look up in GoogleScholar|